PDA

View Full Version : First month TTC ended in chemical..advice for next month!



AmyGreger
July 1st, 2022, 10:44 AM
Hi Atomic,

So I got an early BFP which then turned into my 2nd chemical, last was in September. We did two attempts, 5 days in between. Had been doing LE alternate diet/exercise, moderate alcohol & my husband was doing abstain.

Is there anything I should differ for next month? Not sure about abstain etc. Would really like to conceive ASAP but aware most fertility positive things = more boy friendly too!


Sent from my iPhone using Tapatalk

atomic sagebrush
July 2nd, 2022, 06:44 PM
Oh gosh I'm sorry to hear that, Amy.

Two attempts 5 days apart is actually ONE attempt since there's no way both batches of sperm could have made it to the egg.

Abstain doesn't work, if you prefer to drop that and go to either FR (releasing daily for 7-10 days) or regular release every 2-4 days with the one attempt, that's just dandy if that feels better to you.

Are you taking any herbs or any other supplements, even things that seem benign like B6 or peppermint tea?

PS - did you intend to lock this post so no one could respond?? It's easy to do on accident so I opened it for you and am replying, but if you prefer it's relocked just let me know.

AmyGreger
July 6th, 2022, 12:47 PM
Hi Atomic,

Ah thank you so much!! I did it on purpose but only because I figured I wasnt really sure 100% what I wanted to ask, so Ive since just submitted another one! Really sorry about this! My head has been all over since the loss, we had really got our hopes up so feel a bit confused about how were going about the next attempt!

That makes perfect sense about the attempts. Id only been taking folic acid so far.


Sent from my iPhone using Tapatalk

atomic sagebrush
July 6th, 2022, 02:08 PM
Oh, well, I hope it was ok I unlocked it, then! No worries, I'd actually answered your other question (which was a bit different) so hopefully between the two you feel you've got a good reply! Let me know if there's anything else I can help you with.